# SDR AALA201706289007

- Difficulty date: June 27, 2017
- Submitted: June 28, 2017
- Operation: Air carrier
- Aircraft: N972UY
- Make and model: Airbus A321-231
- Aircraft serial: 4123
- Aircraft time: 27,924 hours, 10,047 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: FE174004
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CIDS SHOWS CHECK DOOR PRESSURE WITH ACFT DEPRESSURIZED AND R4 IS ARMED WITH DOOR GUARD AND CONFIRMED ON ECAM.  R4 DOOR ASSIST BOTTLE PRESSURE LOW.  SERVICED TO FULL.
